MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; QUICK SWITCH VALVE, STERILE

MEDLINE INDUSTRIES LP MEDLINE; QUICK SWITCH VALVE, STERILE
Catalog Number ENFIT9000S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Dobhooff connector broke.
 
Additional Manufacturer Narrative
It was reported that the "dobhooff connector broke and patient did not receive tube feeds for an hour." it was reported that "initially the tube feeds were leaking from enfit connector port and was slightly screwed to prevent further leaking.While on break, the break relief noticed tube feeds on the bed and floor.The port on the enfit connector".In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Was cracked.
 
Additional Manufacturer Narrative
Updated d4 and h4.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24413461
Report Number1417592-2026-00135
Device Sequence Number6051909
Product Code PIF
UDI-Device Identifier10193489012569
UDI-Public10193489012569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2026
Device Catalogue NumberENFIT9000S
Device Lot Number89723030001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown